# SDR FDEA202407080970

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 13,228 hours, 6,123 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586917
- Condition: Cracked
- Location: Zone 200
- Part time: 13,228 hours, 6,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEC 46, FLOOR PANEL 251FFF WITH HOLE. MAIN DECK CARGO COMPARTMENT, SEC 46 FLOOR PANEL 251FFF WAS REPAIRED IAW B767 SRM   53-00-50-2R PAR 4.B  FIG 201 SHEET 2 REV 88 DEC 15/2023
